Statistics Theory and Methods

[1] Association Pattern Discovery via Theme Dictionary Models

Ke Deng Tsinghua University Zhi Geng Peking University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1904.33003

Journal of the Royal Statistical Society, Series B, 76, (2), 319–347, 2014
[ Download ] [ 2019-04-30 09:39:50 uploaded by KeDeng ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bayesian Aggregation of Order-Based Rank Data

Ke Deng Tsinghua University Simeng Han Harvard University Kate J. Li Suffolk University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1904.33002

Journal of the American Statistical Association, 109, (507), 1023-1039, 2014
[ Download ] [ 2019-04-30 09:38:14 uploaded by KeDeng ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the Unsupervised Analysis of Domain-Specific Chinese Texts

Ke Deng Tsinghua University Peter K. Bol Harvard University Kate J. Li Suffolk University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1904.33001

PNAS, 113, (22), 6154-6159, 2016
[ Download ] [ 2019-04-30 09:35:35 uploaded by KeDeng ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Feature Selection for Varying Coefficient Models With Ultrahigh-Dimensional Covariates

Jingyuan Liu Xiamen University

Statistics Theory and Methods mathscidoc:1903.33002

Journal of the American Statistical Association, 109, (505), 266-274, 2014.3
[ Download ] [ 2019-03-21 09:38:42 uploaded by jingyuan1230 ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Model-Free Feature Screening for Ultrahigh Dimensional Discriminant Analysis

Hengjian Cui Capital Normal University Runze Li Pennsylvania State University Wei Zhong Xiamen University

Statistics Theory and Methods mathscidoc:1903.33001

Journal of the American Statistical Association, 110, (510), 630-641, 2015.6
[ Download ] [ 2019-03-19 22:55:01 uploaded by wzhong41 ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Necessary and sufficient conditions for consistent root reconstruction in Markov models on trees

Wai Tong Fan UW-Madison

Information Theory Probability Statistics Theory and Methods mathscidoc:1806.19001

Electronic Journal of Probability, 23, (47), 24, 2018
[ Download ] [ 2018-06-19 02:42:52 uploaded by louisfan ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Large Covariance Estimation by Thresholding Principal Orthogonal Complements

Jianqing Fan Princeton University Yuan Liao Princeton University Martina Mincheva University of Maryland

Statistics Theory and Methods mathscidoc:1806.33003

Journal of the Royal Statistical Society, 2013
[ Download ] [ 2018-06-11 17:15:57 uploaded by YLiao ] [ 146 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A useful variant of the Davis--Kahan theorem for statisticians.

Yi Yu University of Bristol Tengyao Wang University of Cambridge Richard J. Samworth University of Cambridge

Statistics Theory and Methods mathscidoc:1806.33001

Biometrika, 102, 315-323
[ Download ] [ 2018-06-07 16:56:33 uploaded by yy15165 ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The ZD-GARCH model: A new way to study heteroscedasticity

Dong Li Tsinghua University

Statistics Theory and Methods mathscidoc:1712.33001

journal
[ Download ] [ 2017-12-10 10:19:33 uploaded by malidong ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Statistical guarantees for the EM algorithm: From population to sample-based analysis

Bivaraman Sivaraman Carnegie Mellon University Martin J. Wainwright Carnegie Mellon University Bin Yu Carnegie Mellon University

Statistics Theory and Methods mathscidoc:1707.33002

The Annals of Statistics, 45, (1), 77-120, 2017
[ Download ] [ 2017-07-19 19:09:23 uploaded by yauawardadmin ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Estimating False Discovery Proportion under Arbitrary Covariance Dependence

Jianqing Fan Princeton University Xu Han Temple University Weijie Gu Princeton University

Statistics Theory and Methods mathscidoc:1707.33001

Journal of the American Statistical Association, 107, (499), 1019-1035, 2012.9
[ Download ] [ 2017-07-12 21:23:20 uploaded by hanxu3 ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] General forms of finite population central limit theorems with applications to causal inference

Xinran Li Harvard University Peng Ding University of California

Optimization and Control Statistics Theory and Methods mathscidoc:1706.27001

Journal of the American Statistical Association, 2017
[ Download ] [ 2017-06-22 13:34:55 uploaded by yauawardadmin ] [ 325 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Sparse PCA: Optimal rates and adaptive estimation

T. Tony Cai University of Pennsylvania Zongming Ma University of Pennsylvania Yihong Wu University of Illinois at Urbana-Champaign

Statistics Theory and Methods mathscidoc:1706.33001

The Annals of Statistics, 41, (6), 2013
[ Download ] [ 2017-06-02 14:34:42 uploaded by yauawardadmin ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Minimization and parameter estimation for seminorm regularization models with I -divergence constraints

T Teuber University of Kaiserslautern G Steidl University of Kaiserslautern Raymond Chan The Chinese University of Hong Kong

Optimization and Control Statistics Theory and Methods mathscidoc:1705.27003

Inverse Problems, 29, (3), 2013
[ Download ] [ 2017-05-30 13:25:15 uploaded by yauawardadmin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 481 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Calibrating nonconvex penalized regression in ultra-high dimension

Lan WANG University of Minnesota Yongdai Kim Seoul National University Runze Li Pennsylvania State University

Statistics Theory and Methods mathscidoc:1702.33008

2505, 2013.10
[ Download ] [ 2017-02-05 11:40:57 uploaded by runzelipsu ] [ 245 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Nonparametric Mixture of Regression Models

Mian Huang Shanghai University of Finance and Economics Runze Li Pennsylvania State University Shaoli Wang Shanghai University of Finance and Economics

Statistics Theory and Methods mathscidoc:1702.33007

929, 2013.9
[ Download ] [ 2017-02-05 11:38:32 uploaded by runzelipsu ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] New local estimation procedure for a non-parametric regression function for longitudinal data

Weixin Yao Kansas State University Runze Li Pennsylvania State University

Statistics Theory and Methods mathscidoc:1702.33006

123, 2013.2
[ Download ] [ 2017-02-05 11:35:52 uploaded by runzelipsu ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Multivariate varying coefficient model for functional responses

Hongtu ZHU UNIVERSITY OF NORTH CAROLINA AT CHAPEL HILL Runze Li PENNSYLVANIA STATE UNIVERSITY Linglong Kong UNIVERSITY OF ALBERTA

Statistics Theory and Methods mathscidoc:1702.33005

2634, 2012.10
[ Download ] [ 2017-02-05 11:31:56 uploaded by runzelipsu ] [ 431 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Variable selection in linear mixed effects models

Yingying Fang University of Southern California Runze Li Pennsylvania State University

Statistics Theory and Methods mathscidoc:1702.33004

2043, 2012.8
[ Download ] [ 2017-02-05 11:28:42 uploaded by runzelipsu ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Quantile Regression for Analyzing Heterogeneity in Ultra-High Dimension

Lan WANG University of Minnesota Yichao Wu North Carolina State University Runze Li Pennsylvania State University

Statistics Theory and Methods mathscidoc:1702.33003

214, 2012.3
[ Download ] [ 2017-02-05 11:25:48 uploaded by runzelipsu ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Feature Screening via Distance Correlation Learning

Runze Li Penn State University Wei Zhong Xiamen University Liping Zhu Renmin University

Statistics Theory and Methods mathscidoc:1702.33002

Journal of American Statistical Association, 107, (499), 1129, 2012.9
[ Download ] [ 2017-02-05 11:21:14 uploaded by runzelipsu ] [ 260 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Two Dimensional Yau-Hausdorff Distance with Applications on Comparison of DNA and Protein Sequences

Kun Tian Tsinghua University Xiaoqian Yang Tsinghua University Qin Kong Tsinghua University Changchuan Yin The University of Illinois at Chicago Rong L. He Chicago State University Stephen S.-T. Yau Tsinghua University

Statistics Theory and Methods mathscidoc:1702.33001

PLOS ONE, 1-19, 2015.9
[ Download ] [ 2017-02-03 16:45:15 uploaded by Stephenyau ] [ 502 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Signed Support Recovery for Single Index Models in High-Dimensions

Neykov Matey Princeton University Qian Lin Harvard University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333183

Annals of Mathematical Sciences and Applications, 1, (2), 379-426, 2016
[ Download ] [ 2017-01-21 19:36:54 uploaded by qianlin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] On consistency and sparsity for sliced inverse regression in high dimensions

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333182

Annals of statistics
[ Download ] [ 2017-01-21 19:31:17 uploaded by qianlin ] [ 465 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Sparse Sliced Inverse Regression for High Dimensional Data

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333181

[ Download ] [ 2017-01-21 19:28:11 uploaded by qianlin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] On the optimality of sliced inverse regression in high dimensions

Qian Lin Harvard University Xinran Li Harvard University Dongming Huang Harvard University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333180

[ Download ] [ 2017-01-21 19:24:07 uploaded by qianlin ] [ 140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Proper holomorphic embeddings of finitely connected planar domains into ℂ^{$n$}

Irena Majcen Mathematisches Institut, Alpeneggstrasse 22, Bern, Switzerland

Differential Geometry Geometric Analysis and Geometric Topology Statistics Theory and Methods mathscidoc:1701.10012

Arkiv for Matematik, 51, (2), 329-343, 2012.1
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Virus classification in 60-dimensional protein space

Yongkun Li Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Kun Tian Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Changchuan Yin Department of Mathematics, Statistics and Computer Science, The University of Illinois at Chicago, Chicago, IL 60607-7045, USA Rong Lucy He Department of Biological Sciences, Chicago State University, Chicago, IL 60628, USA Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China

Statistics Theory and Methods mathscidoc:1611.33001

Molecular Phylogenetics and Evolution, 2016, (99), 10, 2016.3
[ Download ] [ 2016-11-26 21:06:35 uploaded by JackLee ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved